# SDR CALA2015052700455

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 55,617 hours, 18,895 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Part serial: 6724
- Condition: Unserviceable
- Location: Cockpit
- Part time: 29,361 hours, 10,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE AT 38,000, CREW O2 PRESS DROPPED TO 0 PSI.  BEFORE DEPARTURE GAUGE READ 510 PSI AT 21C.  R & R CREW OXYGEN CYLINDER IAW AMM 12-15-21-600-801-0011.
